Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the theorem of Jordan-Hölder'' [Trans. Amer. Math. Soc. 41 (1937), no. 2, 266-275; 1501901]


Author: Oystein Ore
Journal: Trans. Amer. Math. Soc. 41 (1937), 482
MSC: Primary 06F99; Secondary 20A05, 20E15
DOI: https://doi.org/10.1090/S0002-9947-1937-1500514-3
Original Article: Trans. Amer. Math. Soc. 41 (1937), 266-275.
MathSciNet review: 1500514
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06F99, 20A05, 20E15

Retrieve articles in all journals with MSC: 06F99, 20A05, 20E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1500514-3
Article copyright: © Copyright 1937 American Mathematical Society